July 23th was the last day of my period and I also had sex, we did it for hours, but he would pull out every time, just to be safe though we went and got Plan-B one step. I took it that same day right after buying it. When I got home I fell asleep and didn't experience any nausea, or symptoms. Until July 28th I started getting cramps and bleeding. This went on for about 6 days. That's usually how long my period is, but I'm confused was it my period? Because it came really early about 2-3 weeks early. I was supposed to get my period again August 23/24 but I missed it. I haven't gotten my period. It's the 29th now. What's going on is it Plan-B making an effect on my period, or could I be pregnant? I also have sore breasts but I usually get sore breasts before my period but then again my period isn't here yet. I'm worried. Please answer.
Pulling out does not help. Sperm escape before ejaculation. A dose of hormones like plan b can screw up your body.The best thing you can do is get on a good birth control. Plan B is not for birth control on a regular basis because it is not as effective as the pill. I would do a pregnancy test to check, and go from there.
Hi doll. Calm down since you took plan b you should not be pregnant, if your concerned go buy a test, but taking plan b can cause the cramps you were talking about and make you bleed, it probably threw your body off, since you said your breast were sore and they always get that way before your period then your probably about to start, so I would not worry as plan b is very effective at stoping a pregnancy before it starts, so to ease your mind you can take a test, if it shows up negative (which I'm sure it will) it was just the plan b, best wishes, Kelly let me know if I can help in any way,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2014 • 2 answers
Posted 23 Jul 2014 • 2 answers
Posted 24 Jun 2015 • 1 answer
Posted 15 Mar 2016 • 1 answer
Posted 16 May 2016 • 0 answers